# SDR DALA2022092806343

- Difficulty date: September 27, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 58,779 hours, 41,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, MAINTENANCE FOUND THE EMERGENCY LIGHTS FOR ROWS 1-10, TO BE INOPERATIVE. THE BATTERY PACK B5-227 WAS REPLACED AND THE EMERGENCY LIGHTS RETURNED TO AN OPERATIONAL STATUS. (LP #9128785)
